CSpace
多项式簇的稳定性分析
王恩平
1992
Source Publication中国科学a辑数学
ISSN1006-9232
Volume00AIssue:005Pages:490
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45859
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王恩平. 多项式簇的稳定性分析[J]. 中国科学a辑数学,1992,00A(005):490.
APA 王恩平.(1992).多项式簇的稳定性分析.中国科学a辑数学,00A(005),490.
MLA 王恩平."多项式簇的稳定性分析".中国科学a辑数学 00A.005(1992):490.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王恩平]'s Articles
Baidu academic
Similar articles in Baidu academic
[王恩平]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王恩平]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.